ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Optimal Control of Markov Processes with Age-Dependent Transition Rates

Ghosh, Mrinal K and Saha, Subhamay (2012) Optimal Control of Markov Processes with Age-Dependent Transition Rates. In: APPLIED MATHEMATICS AND OPTIMIZATION, 66 (2). pp. 257-271.

[img] PDF
app_math_op_66-2_257_2012.pdf - Published Version
Restricted to Registered users only

Download (543kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s00245-012-9171-3

Abstract

We study optimal control of Markov processes with age-dependent transition rates. The control policy is chosen continuously over time based on the state of the process and its age. We study infinite horizon discounted cost and infinite horizon average cost problems. Our approach is via the construction of an equivalent semi-Markov decision process. We characterise the value function and optimal controls for both discounted and average cost cases.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Springer
Keywords: Age-dependent transition rates; Semi-Markov decision process; Infinite horizon discounted cost; Infinite horizon average cost
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: review EPrints Reviewer
Date Deposited: 17 Dec 2012 06:28
Last Modified: 17 Dec 2012 07:20
URI: http://eprints.iisc.ac.in/id/eprint/45159

Actions (login required)

View Item View Item